# SDR SWAA2024052979059

- Difficulty date: April 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CR OUTER SKIN IS DISBONDED. (MARKED)<[01] REPAIRED DISBONDED OUTER SKIN ON PANEL 194CR IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
